# SDR SWIA202157726

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 37,963 hours, 34,580 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

CABIN PRESSURIZATION ABNORMALITY DURING CLIMB OUT. INITIATED DECENT AND GOT CABIN ALT CAUTION FOLLOWED BY CABIN ALT WARNING. RAN QRH    (FLIGHT 5101 - FILED CLOSED)    C/W PRESSURIZATION OPS CHECK OF AIRCRAFT REF. CRJ M/M 21-31-10, AFTER L/H PRSOV AND R/H ACM WERE REPLACED AND OPS CHECK GOOD.
